# SDR HEEA954693

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2450 · AC Power Distribution System
- Part: Breaker
- Part number: M833830211
- Condition: Defective
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAKER WILL NOT CLOSE.  RECEIVED INSTALLED ON AIRCRAFT N5748M, S/N 28102 ON 12-26-94.
